MathSciNet Relay Station
MathSciNet bibliographic data
MR214090 (35 #4941) 57.20
Mahowald, M.; Milgram, R. James Embedding projective spaces. Bull. Amer. Math. Soc. 73 1967 644–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement